# SDR CA020116008

- Difficulty date: January 5, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,253 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 09231500
- Condition: Punctured
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE WHEEL TIRE BECAME FLAT DURING LANDING, CAUSING A SHIMMY NOTICEABLE TO PILOTS.  AIRCRAFT WAS BROUGHT TO A STOP ON RUNWAY, WHERE IT WAS TOWED TO MAINTENANCE FACILITY.
